# SDR SCNA20160929196

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTION CONTROL RIB PANEL IS LOOSE. FOUND HOLES TO BE ELONGATED ON UPPER SUPPORT BEAM AT RIGHT WING TRAILING EDGE DEFLECTION CONTROL RIB PANEL,  CUT OUT DAMAGE AND ACCOMPLISHED REPAIR.
